Request file

Review/Citation:  Cibulka, R., Fabian, Marián. On primal regularity estimates for set-valued mappings. emJournal of Mathematical Analysis and Applications. /em 2016, 438(1), 444-464. ISSN 0022-247X

Requested document:  Fabian1.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Here. *